# SDR AALA20021545

- Difficulty date: October 27, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: A/C Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT AIR STAIR FORWARD EMERGENCY LIGHT INOPERATIVE.  REPLACED DEFECTIVE CONNECTOR FOR AFT FORWARD EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
